Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/518
Titre: Semigroup s approach to the study of the Hölder continuous regularity for Laplace equation in nonsmooth domain.
Date de publication: 1-Jan-2014
URI/URL: http://hdl.handle.net/123456789/518
Appears in Collections:N02 V01

Files in This Item:
File Description SizeFormat 
MJMS 02 (2014) 030-050.pdf193,53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.